# SDR DL76L953319

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Battery Compt
- Component: 425404
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER EICAS STATUS MESSAGE OCCURED AFTER T/O JFK - DIVERTED TO BOSTON.  REPLACED MAIN BATTERY CHARGER AND INSPECTED BATTERY GRD CABLE FOR CORROSION, NONE FOUND.  BATTERY CHARGER OPS CKS.  NML PER M/M PERFORMED OVERWEIGHT LNDNG INSP AND OVERWATER 1 CK.
